Title

Quantum corrections to the Reissner-Nordstrom and Kerr-Newman metrics (vol 529, pg 132, 2002)

Publication Date

2005

Journal or Book Title

PHYSICS LETTERS B

Comments

This is the pre-published version which is collected from arXiv. The published version is at http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6TVN-4FPJ775-3&_user=1516330&_coverDate=04%2F21%2F2005&_alid=1548155810&_rdoc=1&_fmt=high&_orig=search&_origin=search&_zone=rslt_list_item&_cdi=5539&_sort=r&_st=13&_docanchor=&view=c&_ct=1&_acct=C000053443&_version=1&_urlVersion=0&_userid=1516330&md5=2a1c388c3cf2e5a5da7e9bf75a4f37bb&searchtype=a

Volume

612

Pages

311-312

Issue

3-4

Share

COinS